Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 221, NWS Memphis, TN

June 3, 2012Craighead County, Greene County, Lawrence County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jun 3, 2012, 7:31 PM CDT for Craighead County, Greene County, Lawrence County, Arkansas. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2012, 7:31 PM CDT (00:31 UTC)
Expired
Jun 3, 2012, 8:30 PM CDT
In force
59 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Craighead County, AR, Greene County, AR, Lawrence County, AR

The radar

The Memphis radar (KNQA), 127 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:35 PM CDTTSTM WND GST 565 Nne Walnut Ridge, AR
Jun 3, 8:01 PM CDTTORNADOEgypt, ARPOSSIBLE TORNADO NEAR EGYPT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 7:09 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
2116 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WUUS54 KMEG 040031
SVRMEG
ARC031-055-075-040130-
/O.NEW.KMEG.SV.W.0221.120604T0031Z-120604T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
731 PM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
  EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

* UNTIL 830 PM CDT

* AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM COLLEGE CITY TO LAKE CHARLES STATE
  PARK...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF WALNUT
  RIDGE TO LAKE CHARLES STATE PARK...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALICIA...
  BEECH GROVE...BLACK ROCK...BONO...COLLEGE CITY...EGYPT...EVENING
  STAR...FONTAINE...HOXIE...MINTURN...OAK GROVE HEIGHTS...
  PARAGOULD...PORTIA AND WALCOTT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3613 9115 3614 9108 3612 9107 3615 9106
      3615 9101 3615 9081 3619 9081 3622 9060
      3606 9045 3580 9094 3588 9105 3589 9112
      3600 9115
TIME...MOT...LOC 0031Z 305DEG 17KT 3614 9084 3599 9110

$$
BORGHOFF
2 follow-up statements
728 
WWUS54 KMEG 040052
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
752 PM CDT SUN JUN 3 2012

ARC031-055-075-040130-
/O.CON.KMEG.SV.W.0221.000000T0000Z-120604T0130Z/
CRAIGHEAD AR-GREENE AR-LAWRENCE AR-
752 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN LAWRENCE...SOUTHWESTERN GREENE AND WESTERN CRAIGHEAD
COUNTIES...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FAULKNERVILLE TO SEDGWICK TO
ALICIA...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF CROWLEYS
RIDGE STATE PARK TO HOXIE TO 12 MILES SOUTH OF LAKE CHARLES STATE
PARK...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALICIA...
BEECH GROVE...BONO...EGYPT...FONTAINE...HOXIE...MINTURN...OAK GROVE
HEIGHTS...PARAGOULD...PORTIA...SEDGWICK...WALCOTT...WALNUT RIDGE AND
WHISKERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3607 9115 3614 9081 3619 9057 3609 9048
      3606 9045 3580 9094 3588 9105 3589 9112
      3600 9115
TIME...MOT...LOC 0053Z 311DEG 18KT 3608 9073 3600 9088
          3589 9109

$$

BORGHOFF
269 
WWUS54 KMEG 040117
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
817 PM CDT SUN JUN 3 2012

ARC031-055-075-040130-
/O.CON.KMEG.SV.W.0221.000000T0000Z-120604T0130Z/
CRAIGHEAD AR-GREENE AR-LAWRENCE AR-
817 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN LAWRENCE...SOUTHWESTERN GREENE AND WESTERN CRAIGHEAD
COUNTIES...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LANIEVE TO 6 MILES EAST OF
WINESBURG...OR ALONG A LINE EXTENDING FROM BONO TO 6 MILES WEST OF
JONESBORO...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO...
EGYPT...FONTAINE...MINTURN...SEDGWICK...CLOVER BEND...CALVIN...
LORADO...FINCH...WINESBURG...DRYDEN...LANIEVE...DOROTHY AND HERNDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3588 9105 3598 9110 3602 9079 3606 9045
      3580 9094
TIME...MOT...LOC 0118Z 278DEG 24KT 3595 9079 3581 9076

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:45 PM CDT, 46 minutes earlier.

Area forecast discussion, Jun 3, 6:45 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
645 PM CDT SUN JUN 3 2012

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT SUN JUN 3 2012/

DISCUSSION...FORECAST FOCUS ON CONVECTIVE POTENTIAL THROUGH
TUESDAY.

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT.

CONVECTIVE TRENDS ARE BEING CLOSELY MONITORED THIS AFTERNOON FOR
POSSIBLE RAPID REDEVELOPMENT OF THUNDERSTORMS OVER NORTHERN
ARKANSAS. MCV INDUCED OUTFLOWS AND THE SYNOPTIC WARM FRONT HAVE
LED TO STRONG DIFFERENTIAL HEATING OVER THIS REGION WITH MID 90S
ACROSS MUCH OF ARKANSAS BENEATH VERY STEEP MID LEVEL LAPSE RATES
ASSOCIATED WITH EML. ALTHOUGH CAPPED...THIS HAS LED TO EXTREMELY
UNSTABLE CONDITIONS TO THE SOUTH OF THE FRONT WITH MLCAPE VALUES
IN EXCESS OF 3500-4000 J/KG AND SBLI VALUES OF -10C. WITH BACKED
FLOW NORTH OF THE BOUNDARY...THE MAGNITUDE OF SHEAR IS GREATER
NORTH BUT INSTABILITY IS CONSIDERABLY LOWER. APPEARS THE BEST
CHANCE FOR STORMS WILL BE ALONG THIS BOUNDARY WHERE INSTABILITY
/UNCAPPED/ AND SHEAR ARE BEST JUXTAPOSED ACROSS NORTHERN
ARKANSAS...WITH THE THREAT FOR VERY LARGE HAIL INITIALLY...
THEN BECOMING A DAMAGING WIND THREAT WITH TIME AS STORMS CONGEAL
INTO A FORWARD PROPAGATING MCS. THIS MCS WOULD THEN RAKE ACROSS
THE NORTHERN AND CENTRAL PORTIONS OF THE MIDSOUTH - NAMELY SERN
MO/NERN AR/WRN TN/FAR NRN MS LATER THIS EVENING AND OVERNIGHT.
RAISED POPS IN THESE AREAS TO 70 PCT.

THE MCS MAY STILL BE ONGOING MONDAY MORNING ACROSS THE EASTERN
AREAS. REMAINING UNCERTAINTY ABOUT TONIGHT/S CONVECTIVE EVOLUTION
AMPLIFIES THE UNCERTAINTY FOR MONDAY. ATTM IT LOOKS LIKE RETURN
FLOW BEHIND THE MORNING MCS SHOULD ALLOW THE ATMOSPHERE TO RECOVER
QUICKLY...WITH STRONG HEATING EXPECTED AND TEMPERATURES RISING
BACK INTO THE 90S. ADDITIONAL SCATTERED DEVELOPMENT IS PROBABLE
THROUGH THE DAY ALONG ANY BOUNDARIES LEFT OVER FROM TONIGHT AND
NEAR THE SYNOPTIC FRONT IN THE PRESENCE OF 3000+ J/KG CAPE. WIND
SHEAR AGAIN IS RATHER WEAK SO MULTICELLULAR CLUSTERS CAPABLE OF
WIND DAMAGE APPEARS TO BE THE MAIN THREAT.

A TROUGH WILL BEGIN TO DIG DOWN THE EAST COAST...FORCING THE
SYNOPTIC FRONT FURTHER SOUTH FOR MONDAY NIGHT AND TUESDAY.
THUS...CONTINUED TO TAPER OFF POPS FROM NORTH TO SOUTH DURING THIS
TIME.

LONG TERM...WEDNESDAY THROUGH SUNDAY.

MODELS REMAIN AT ODDS WITH HOW FAR SOUTH TO TAKE THE FRONT THROUGH
EARLY NEXT WEEK. THE ECMWF IS THE ONLY REMAINING MODEL TO KEEP
MENTIONABLE POPS ACROSS NORTHERN MISSISSIPPI DURING THIS TIME WITH
THE NAM/DGEX/GFS/GEM ALL INDICATING A DRIER NORTHEAST FLOW. SEEMS
THE CONSENSUS WITH SURROUNDING OFFICES WAS TO REMOVE POPS FOR MUCH
OF THE LONG TERM BUT WOULD NOT BE SURPRISED TO SEE THE ECMWF PAN
OUT...ESPECIALLY GIVEN THE TIME OF YEAR.

A LARGE RIDGE LOOKS TO BUILD OVER THE CENTRAL U.S. FOR LATE WEEK
AND NEXT WEEKEND. THIS WILL BRING INCREASING TEMPERATURES THROUGH
AT LEAST SATURDAY...HOWEVER BOTH THE GFS AND ECMWF SHOW INCREASING
TROPICAL MOISTURE BY NEXT SUNDAY WITH LOWER 925 MB TEMPS ADVECTING
WITH IT NORTHWARD INTO MISSISSIPPI. INTRODUCED A SLIGHT CHANCE FOR
STORMS OVER NORTHERN MISSISSIPPI SUNDAY.

BORGHOFF

&&

.AVIATION...

00Z TAF CYCLE

NUMEROUS TSRAS HAVE DEVELOPED OVER THE PAST COUPLE OF HOURS NEAR A
WARM FRONT STRETCHED ACROSS NORTHERN ARKANSAS. EXPECT THESE STORMS
TO CONGEAL INTO AN MCS THAT WILL TRACK ACROSS THE MIDSOUTH THIS
EVENING. ADDED TEMPOS FOR TSRAS AT ALL TAF SITES THIS EVENING. THE
QUESTION THEN BECOMES WHAT HAPPENS LATER TONIGHT. RAPID UPDATE
MODELS STILL SHOW REDEVELOPMENT STARTING AFT 04/08Z ACROSS THE
MIDSOUTH DESPITE THE MCS MOVING THROUGH THIS EVENING. FOR NOW KEPT
THE TEMPOS IN PLACE AT ALL SITES FOR LATER TONIGHT. ATTM NOT
CONFIDENT IN TSRA CHANCES OR TIMING DURING THE DAY ON MONDAY SO
LEFT OUT MENTION FOR NOW THOUGH THIS WILL BE REVISITED. EXPECT
GENERALLY VFR CONDS THROUGH THE PERIOD OUTSIDE OF TSRAS. LIGHT
SOUTH OR VARIABLE WINDS OUTSIDE OF TSRAS OVERNIGHT BECOMING WSW AT
8-10 KTS AFT 04/13Z.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  73  91  71  87 /  70  50  40  10
MKL  68  87  64  85 /  70  60  30  10
JBR  70  92  66  87 /  70  50  20  10
TUP  71  89  69  87 /  60  50  50  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 3, 7:20 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
720 PM CDT SUN JUN 3 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
720 PM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MIDSOUTH. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
NORTHERN ARKANSAS EARLY THIS EVENING...CONGEAL INTO A THUNDERSTORM
COMPLEX...AND PUSH ACROSS THE MIDSOUTH TONIGHT. DAMAGING WINDS WILL
BE THE MAIN THREAT. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTHEAST OF A LINE
FROM JONESBORO...TO MEMPHIS...AND TUPELO ON MONDAY.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND
TUESDAY MORNING ACROSS NORTHERN MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON MONDAY.

BORGHOFF

In the hours before

Special weather statement, Jun 3, 2:01 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
201 PM CDT SUN JUN 3 2012

MSZ024-031930-
MONROE MS-
201 PM CDT SUN JUN 3 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...

  NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTH OF AMORY AT 201 PM CDT...
MOVING EAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN MONROE COUNTY...INCLUDING LOCATIONS NEAR AMORY...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3387 8822 3386 8823 3397 8858 3409 8849
      3409 8839 3405 8820
TIME...MOT...LOC 1901Z 290DEG 34KT 3402 8843

RRH
Special weather statement, Jun 3, 2:20 PM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
220 PM CDT SUN JUN 3 2012

MSZ017-024-031945-
MONROE MS-ITAWAMBA MS-
220 PM CDT SUN JUN 3 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CDT FOR...

  EXTREME SOUTH CENTRAL ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 12 MILES SOUTH OF SMITHVILLE AT 221 PM
CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ITAWAMBA AND MONROE COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3381 8823 3378 8824 3385 8860 3410 8837
      3409 8820
TIME...MOT...LOC 1921Z 280DEG 21KT 3389 8834

RRH
Local storm report, Jun 3, 3:16 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FUNNEL CLOUD     GLEN                    34.87N 88.50W
06/03/2012                   ALCORN             MS   TRAINED SPOTTER

            FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
            TORNADO NEAR GLEN.

&&

MRM
Local storm report, Jun 3, 3:59 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FUNNEL CLOUD     GLEN                    34.87N 88.50W
06/03/2012                   ALCORN             MS   TRAINED SPOTTER

            FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
            TORNADO NEAR GLEN.

0130 PM     HAIL             W GLEN                  34.87N 88.50W
06/03/2012  E0.50 INCH       ALCORN             MS   AMATEUR RADIO

            PEA TO 1/2 INCH HAIL REPORTED ON HWY 72 WEST OF GLEN.

&&

MRM
Local storm report, Jun 3, 6:58 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
658 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FUNNEL CLOUD     GLEN                    34.87N 88.50W
06/03/2012                   ALCORN             MS   TRAINED SPOTTER

            FUNNEL CLOUDS REPORTED NEAR GLEN AND CORINTH. POSSIBLE
            TORNADO NEAR GLEN.

0130 PM     HAIL             W GLEN                  34.87N 88.50W
06/03/2012  E0.50 INCH       ALCORN             MS   AMATEUR RADIO

            PEA TO 1/2 INCH HAIL REPORTED ON HWY 72 WEST OF GLEN.

0650 PM     HAIL             1 S SELMER              35.16N 88.59W
06/03/2012  E1.00 INCH       MCNAIRY            TN   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL ON HIGHWAY 45 JUST SOUTH OF
            SELMER

0650 PM     HAIL             1 S SELMER              35.16N 88.59W
06/03/2012  E1.00 INCH       MCNAIRY            TN   TRAINED SPOTTER

            QUARTER SIZED HAIL ON HIGHWAY 142 SOUTH OF SELMER

0650 PM     TSTM WND GST     1 S SELMER              35.16N 88.59W
06/03/2012  E60.00 MPH       MCNAIRY            TN   TRAINED SPOTTER

            WIND GUST 55 TO 60 MPH ON HWY 142 JUST SOUTH OF SELMER.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:05 PM CDTSevere Thunderstorm WarningMEGLawrence55 min
Jun 3, 7:10 PM CDTSevere Thunderstorm WarningMEGClay, Greene50 min
Jun 3, 7:39 PM CDTSevere Thunderstorm WarningMEGGreene66 min
Jun 3, 7:47 PM CDTTornado WarningMEGMississippi43 min
Jun 3, 8:06 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence39 min
Jun 3, 8:07 PM CDTTornado WarningMEGMississippi26 min
Jun 3, 8:15 PM CDTSevere Thunderstorm WarningMEGMississippi30 min
Jun 3, 8:32 PM CDTSevere Thunderstorm WarningMEGMississippi43 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett28 min
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningMEGMississippi45 min
Jun 4, 2:34 AM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Mississippi, Poinsett41 min
Jun 4, 2:43 AM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett47 min
Jun 4, 3:08 AM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi52 min
Jun 4, 3:15 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett45 min
Jun 4, 3:25 AM CDTSpecial Weather StatementMEGCrittenden35 min
Jun 4, 3:28 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett, St. Francis47 min
Jun 4, 4:05 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis40 min
Jun 4, 6:24 AM CDTSpecial Weather StatementMEGSt. Francis36 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.